# SDR SWAA2023112811772

- Difficulty date: October 17, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AT BL-0 BETWEEN STA 277 AND STA<[01] INTERCOSTAL REPLACEMENT WAS ACCOMPLISHED ON FAULT TTG8Q00P26JU.;[02] VERIFIED STEP:1
